# SDR CHQA201100442

- Difficulty date: November 8, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 26,520 hours, 21,855 cycles
- Engine: Allsn AE3007A
- Engine time: 27,736 hours, 23,073 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Nut
- Part number: 12021755001
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RUDDER 2 PROTRACTOR ANCHOR NUT WAS FOUND TO BE MISSING.  THE RUDDER 2 PROTRACTOR ANCHOR NUT WAS REPAIRED IN ACCORDANCE WITH ETD 2011-145-107755.
